MathSciNet Relay Station
MathSciNet bibliographic data
MR1823193 11P05 (11Y35)
Deshouillers, Jean-Marc; Hennecart, François; Landreau, Bernard Waring's problem for sixteen biquadrates—numerical results. Colloque International de Théorie des Nombres (Talence, 1999). J. Théor. Nombres Bordeaux 12 (2000), no. 2, 411–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement